# SDR SWAA021894

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 71,653 hours, 56,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1064783201
- Part serial: 0835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EMERGENCY EXIT LIGHT AT MID CABIN OVERHEAD INOP AND LENS BROKEN.  REMOVED AND REPLACED BATTERY AND LENS PER MM.
